# SDR CALA2022062001532

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Door/ Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL I/B FR 68 AREA HAS EVIDENCE OF CORROSION. GENERATE D BY V052040 ON HAECO LCQ NR 9290696/26696 REMOVED AND REPLACED L-2 DOOR SILL FR 66-68 IAW A320 SRM 51-72-1 1 ACMP BY MECH V080280 INSP BY V061682
